# SDR DALA2022022201148

- Difficulty date: April 28, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,231 hours, 30,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DURING INSP PER ALI 53-11-53 CRACKS WERE FOUND IN FR16 RHS AT HOLES A & C OF OUTB'D FLANGE AT LEVEL OF DOORSTOP #7. CORRECTIVE ACTION: COMPLIED WITH ERA 567056-14AD. (0529893)
